Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering with depression as well as another mental disorder

Hi. I have been suffering with depression as well as another mental disorder. My therapist and I have discussed me trying medication to deal with my problems. Prozac was suggested to me. What can you tell me about this?? Also, i am very weight-conscious. I am not overweight whatsoever, however, i refuse to take any meds that would make me gain weight. Does Prozac make you gain weight or lose weight? What other side effects are linked to this drug? Are there any other drug suggestions??
Asked On : Sat, 22 Jan 2011
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi there,
If you want to see it other side effects,
The one thing to remember is you will not get all the side effects listed and you may not get any at all. It is unpredictable. For legal reasons, all the side effects have to be listed.
Please have a discussion with a psychiatrist if you have any further queries.

Good Luck.
Answered: Sat, 22 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor